MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 52MM; PRSTHSIS,HIP,SMI-CNSTRAIND,UNCMNTD,METAL/POLYMR,POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 52MM; PRSTHSIS,HIP,SMI-CNSTRAIND,UNCMNTD,METAL/POLYMR,POROUS
Catalog Number 71339552
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention was performed due to dislocation.The head and the liner were removed.

Brand Name
R3 0 DEG XLPE ACET LNR 32MM X 52MM
Common Device Name
PRSTHSIS,HIP,SMI-CNSTRAIND,UNCMNTD,METAL/POLYMR,POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7405183
Report Number1020279-2018-00737
Device Sequence Number37850
Product Code MBL
UDI-Device Identifier03596010583086
UDI-Public03596010583086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Catalogue Number71339552
Device Lot Number12BM14439
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/18/2018
Supplement Date Received by Manufacturer03/18/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;